Access Restriction

Author Jaffar, Joxan
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1990
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The fundamental satisfiability problem for word equations has been solved recently by Makanin. However, this algorithm is purely a decision algorithm. The main result of this paper solves the complementary problem of generating the set of all solutions. Specifically, the algorithm in this paper generates, given a word equation, a minimal and complete set of unifiers. It stops if this set is finite.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1990-01-03
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 37
Issue Number 1
Page Count 39
Starting Page 47
Ending Page 85

Open content in new tab

   Open content in new tab
Source: ACM Digital Library